Universal Subgap Optical Conductivity in Quasi-One-Dimensional Peierls Systems

Kim, K, McKenzie, RH and Wilkins, JW (1993) Universal Subgap Optical Conductivity in Quasi-One-Dimensional Peierls Systems. Physical Review Letters, 71 24: 4015-4018. doi:10.1103/PhysRevLett.71.4015

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ298376.pdf Full text (open access) application/pdf 305.57KB 0

Author Kim, K
McKenzie, RH
Wilkins, JW
Title Universal Subgap Optical Conductivity in Quasi-One-Dimensional Peierls Systems
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
Publication date 1993-12-01
Sub-type Article (original research)
DOI 10.1103/PhysRevLett.71.4015
Open Access Status File (Publisher version)
Volume 71
Issue 24
Start page 4015
End page 4018
Total pages 4
Language eng
Keyword Polyacetylene
Transition
Solitons
Density
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 70 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 71 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 27 Apr 2013, 04:47:30 EST by System User on behalf of Scholarly Communication and Digitisation Service